# SDR SWIA2020080451635

- Difficulty date: July 6, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL IN CARGO BAY HAS 4 AREAS OF CORROSION AROUND NUT PLATES, LOCATED FROM FS559+112 TO FS621.00.  REMOVED AND REPLACED 4 NUTPLATES AT RT FLOOR SILL LOCATED BETWEEN  FS559+112 TO FS621.00 IAW SRM. REMOVED PEALED PAINT NO CORROSION FOUND AT THIS TIME IAW  SRM. RESTORED FINISH IAW  SRM
